# SDR CALA0001173

- Difficulty date: July 28, 2000
- Submitted: July 31, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- Aircraft time: 48,863 hours, 38,720 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM TPA.  QRH PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT WAS DIVERTED TO MCO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NLG SCHRADER VALVE O-RING LEAKING AND THE STRUT WAS FLAT.  THE O-RING WAS REPLACED AND A FULL NOSE STRUT SERVICING WAS PERFORMED.  THE GEAR WAS CYCLED AND ALL SYSTEMS CHECKED NORMAL.
